# SDR C1HA200796012

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26045611
- Part serial: BH0868B1822
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX TAXI I/B ANTISKID LIGHT ILLUMINATED A/C TAXIED DIFFICULT STOPPED A/C AND FOUND NR 1, 2, 4 TIRES FLAT NR 3 TIRE MISSING AC REMOVED FROM SERVICE FOR REPAIRS, STATUS REMAINS OPEN.
